MAUDE Adverse Event Report: ELEKTA INSTRUMENT AB LEKSELL STEREOTACTIC SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

ELEKTA INSTRUMENT AB LEKSELL STEREOTACTIC SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number A0820-07
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
Mr fiducial box use error.
 
Additional Manufacturer Narrative
H6 updated.H10 updated: following start up at a site elekta were informed about a user error relating to the mr fiducial box.Oil had been used instead of cuso4 as stipulated by the instruction for use.Use of oil is known from literature to cause shifts in the stereotactic reference.The issue has been solved at site with delivery of a new mr indicator box.Elekta has contacted the site to offer help in investigating the consequences of the use of oil.The site has not communicated to elekta that they would accept our help and has not informed elekta that they have reported any patient mistreatment as a consequence of the use of oil.
 
Event or Problem Description
Mr fiducial box use error.

Brand Name
LEKSELL STEREOTACTIC SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ELEKTA INSTRUMENT AB
kungstensgatan 18
po box 7593
stockholm, SE103 93
SW  SE103 93
MDR Report Key9213183
Report Number9612186-2019-00006
Device Sequence Number11490929
Product Code HAW
UDI-Device Identifier07340048303019
UDI-Public07340048303019
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K173789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberA0820-07
Device Lot Number6060
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date10/21/2019
Supplement Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1